# SDR ASAA2023021441955

- Difficulty date: February 14, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 57,988 hours, 17,306 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING "FMC" DISAGREE ON BOTH MAP + SCRATCH PAD STAYED ON FOR 10 MIN. GROUNDED - YES. PERFORMED FMC BITE PROCEDURE PER B737-800 FIM 34-61 TASK 801.
